# SDR SWAA2013090919985

- Difficulty date: September 1, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 40,370 hours, 27,592 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Outlet
- Part number: 5910090U137
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FS LT ACM EXHAUST DUCT OUTLET CRACKED.  REPAIRED OUTLET IAW SRM.
